RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 6, Pages 1284–1287 (Mi dan34455)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A recurrent method for the enumeration of graphs with labelled vertices

V. A. Liskovets

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (553 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.1
Presented: V. M. Glushkov
Received: 24.06.1968

Citation: V. A. Liskovets, “A recurrent method for the enumeration of graphs with labelled vertices”, Dokl. Akad. Nauk SSSR, 184:6 (1969), 1284–1287

Citation in format AMSBIB
\Bibitem{Lis69}
\by V.~A.~Liskovets
\paper A recurrent method for the enumeration of graphs with labelled vertices
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 6
\pages 1284--1287
\mathnet{http://mi.mathnet.ru/dan34455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0244109}
\zmath{https://zbmath.org/?q=an:0184.49204}


Linking options:
  • http://mi.mathnet.ru/eng/dan34455
  • http://mi.mathnet.ru/eng/dan/v184/i6/p1284

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Korshunov, “The main properties of random graphs with a large number of vertices and edges”, Russian Math. Surveys, 40:1 (1985), 121–198  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:14
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019